# SDR V0XR201008190003

- Difficulty date: August 19, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 340
- Aircraft time: 23,348 hours, 21,542 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cable
- Part number: 14522471401
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR ASSIST CABLE ASSY HAS SEVERAL BROKEN STRANDS. REMOVED BAGGAGE DOOR ASSIST CABLE ASSY.
